I am starting a pack of pill two weeks after my periods. After completing the pack will contraception start? Do I need to take the 7 pill free days after the first pack? Will remain protected during those seven days?
Welcome to icliniq.com.
I guess you are taking combination pill that is hormonal contraceptives containing both estrogen and progestin (synthetic progesterone). These act by preventing your ovulation and making your cervical mucus thicker.
You need to take combination pills within five days after the start of the period. Then, you need not follow other means of contraception.
You may start combination pills at any time and only concern is that you will be protected from pregnancy 7 days from then.
Yes, you need not take pills in the fourth week and this will initiate your withdrawal bleeding that is you will have a menstrual bleed in that week and you will be protected.
Some measures you need to follow. You need to ensure that you take these pills regularly at the same time each day.
If you vomit immediately following pill consumption, then take one more pill. You should not miss the pill. If you miss a period, then do not panic as irregular periods are common. You need to confirm by urine pregnancy test
For further doubts consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Thank you doctor,
Will two hour time difference affect the efficiency of the pill?
Welcome back to icliniq.com.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, Are contraceptive pills safe to take? Does it affect periods? Does taking contraceptive pills completely reduce the chances of pregnancy or is there still some chance? Is it completely safe to take it even if having intercourse very occasionally? Or is there some other better way to avo... Read Full »
Query: Hi doctor, I have been on birth control continuously for three years. About a month ago, I took a pill late instead of in the morning. My boyfriend has not ejaculated in me. But, I noticed that I have gained weight. What are the chances of me being pregnant after taking a pill late? I do not have... Read Full »
Query: Hi doctor, I got my last period on the 1st of last month. Two days back, I used birth control pills. But, I am 2 weeks pregnant now. Will it cause any side effect? Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now